Change search
ReferencesLink to record
Permanent link

Direct link
Landau-type theorem for variable Lebesgue spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
A. Mickiewicz University, Poznan, Poland.
Number of Authors: 2
2015 (English)In: Commentationes Mathematicae, ISSN 2080-1211, Vol. 55, no 2, 119-126 p.Article in journal (Refereed) Published
Abstract [en]

We describe, using elementary methods, the Köthe dual of the variable Lebesgue spaces L^{p(.)}, called also Nakano spaces, independenly for p(.) \in (1, \infty) and p(.) \in (0, 1). The case when $p(.) \in [1, \infty]$ is also included.

Place, publisher, year, edition, pages
Poznan, 2015. Vol. 55, no 2, 119-126 p.
Keyword [en]
46E30; 46B20; 46B42
National Category
Natural Sciences Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-60326DOI: 10.14708/cm.v55i2.1119OAI: oai:DiVA.org:ltu-60326DiVA: diva2:1046070
Available from: 2016-11-11 Created: 2016-11-11 Last updated: 2016-11-23Bibliographically approved

Open Access in DiVA

LM+WW 2015=4p.pdf(1184 kB)7 downloads
File information
File name ATTACHMENT01.pdfFile size 1184 kBChecksum SHA-512
723fa6e3ebe6499455c30b8aa290fad22c895630ee3002fb58558dd87e853bb1f438ac6e1aeb227715f274b87cc7d0a7392a2f6a95d3fa4c9a5a40f07100f167
Type attachmentMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Commentationes Mathematicae
Natural SciencesMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 6 hits
ReferencesLink to record
Permanent link

Direct link